# SDR SWAA2022031165179

- Difficulty date: June 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 51,509 hours, 33,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FED MOPSILL AT BS 303 LBL 60 WL 208 / REMOVED FLOOR PANELS 221BF; 221DF; AND 221GF FOR ACCESS PER AMM 53-21-00-000-801. REMOVED CRACKED MOPSILL PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FED MOPSILL PER SRM 51-40-05-0G-0. INSTALLED NEW FED MOPSILL PER SRM 51-40-02-0G-0. INSTALLED FLOOR PANELS 221BF; 221DF; AND 221GF PER AMM 53-21-00-400-801.
